Pursuit time optimality
Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 518-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_3_a2,
author = {P. B. Gusyatnikov and M. S. Nikol'skii},
title = {Pursuit time optimality},
journal = {Doklady Akademii Nauk},
pages = {518--521},
year = {1969},
volume = {184},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a2/}
}
P. B. Gusyatnikov; M. S. Nikol'skii. Pursuit time optimality. Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 518-521. http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a2/